# SDR DBCA2021071270002

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Cessna 560XL
- Aircraft serial: 5600369
- Aircraft time: 11,646 hours, 11,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Valve
- Part number: 4614
- Part serial: 1147A
- Condition: Failed
- Location: Hyd System
- Part time: 5,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF LANDING GEAR WOULD NOT RETRACT.  CREW DECLARED AN EMERGENCY AND RETURNED TO CHS.  MAINTENANCE TROUBLESHOT TO DEFECTIVE HYDRAULIC PRESSURE REGULATING VALVE. PRESSURE REGULATING VALVE WAS REPLACED WITH AN OVERHAULED UNIT.  PERFORMED MULTIPLE EXTENSION/RETRACTION CYCLE TESTS.  OPS CHECKS GOOD.
